# SDR DALA2022052703697

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 68,715 hours, 25,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8782497) DURING INSPECTION FOUND 1ST CLASS EMERGENCY LIGHTS INOP. REMOVED & REPLACED BATTERY PACK (M1675) & OPS CHECK PER B737 AMM 33-51.
